# SDR SIMA20130913001

- Difficulty date: September 13, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 25,619 hours, 22,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER EMERGENCY EXIT SIGN AT ROW 12 INOPERATIVE.  R & R EMERGENCY LIGHT NR 5 INVERTER IAW MM 33-50-11.  OPS CHECKED GOOD.
